# SDR 08FDEA03470

- Difficulty date: August 18, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240457
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON LT WING TRAILING EDGE STRUCTURE RIB 6A-6B.  REPAIR PERFORMED BY REWORK OF CHAFING MARK AT RIB 6A AND NDT FOR CRACK FREE   CONDITION AND REWORK CHAFING MARK AT INTERMEDIATE RIB WITH INSTALLING A NEW RUBBING PLATE IAW RAS/BAE/1007587/2008 ISS A, APPROVED BY EA 6-5751-123012.
